# SDR 9610559610

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switch
- Condition: Malfunctioned
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  FLIGHT DIVERTED TO LGA AND LANDED WITHOUT INCIDENT.  LIGHT REMAINED ON AFTER GEAR EXTENSION, GEAR WAS VISUALLY CONFIRMED THROUGH PERISCOPE TO BE DOWN AND LOCKED.  MAINTENANCE REPLACED RIGHT AND LEFT MAIN GEAR DOOR SWITCHES, OPERATIONAL CHECK NORMAL.
